# SDR 00FDEA00135

- Difficulty date: March 3, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: S4913801AS29100
- Condition: Twisted
- Location: Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON LOCKOUT SLAT INPUT CABLE 85B.  REMOVED AND REPLACED AS PER MM 20-20-06.  ADJ AND OPER CK CARRIED OUT PER MM 27-10-00, FOUND SATISFACTORY.
